# SDR F3LA2010041100380

- Difficulty date: April 7, 2010
- Submitted: April 11, 2010
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 23,054 hours, 11,059 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Part number: E0488HL
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 503298, ITEM 1. ON DESCENT, HAD A LOUD POP FROM THE CAPTAIN'S SLIDING WINDOW, WINDOW THAN BEGAN TO OVERHEAT. SOON THERE AFTER GOT LIGHT FUMES IN THE COCKPIT. PERFORMED INSP OF THE CAPTAIN'S SLIDING WINDOW REF AMM 56-12-11-200-001, NO DEFECTS NOTED. PERFORMED OPS CHECK OF THE WINDSHIELD ANTI-ICE/DEFOGGING REFERENCE AMM 30-42-00-710-001, OPS CHECK GOOD. REF LOG PAGE 535662 ITEM 1. REPLACED ASSEMBLED LT COCKPIT SLIDING WINDOW CORD, REF ESPM 20-48-21, OPS TEST GOOD.
